# SDR CALA9700582

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 654463943
- Condition: Leaking
- Location: Nr 1 Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYD PRESSURE AND QTY DROPPED TO ZERO WHILE APPROACHING IAH.  THE HYD LOSS WAS ACCOMPANIED BY ILLUMINATION OF BOTH A-SYSTEM PUMP LOW PRESSURE LIGHTS.  MANUAL GEAR EXTENSION AND ALTERNATE FLAPS WERE USED AND THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 A-SYSTEM SUPPLY LINE LEAKING IN LT INBD FLAP WELL AND THE NR 2 ENGINE DRIVEN HYD PUMP PAD LEAKING.  THE HYD PUMP WAS REMOVED AND REPLACED.  THE SUPPLY LINE WAS REPLACED USING A FLEX HOSE AND A DIP WAS ISSUED TO REPLACE THE FLEX HOSE WITHIN 500 CYCLES OR 1200 HOURS.
